# SDR ASAA2024112654423

- Difficulty date: November 26, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H CABIN STA 970 FLOOR STRUCTURE HAS 3EA FASTENER HOLES WITH CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR STRUCTURE SUPPORT IAW B737-900ER SRM 51-40-02 AND IAW BAC DWG 140A9870 REV:-.
